Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 854967, 15 pages
http://dx.doi.org/10.1155/2014/854967
Research Article

A Simple Time Domain Collocation Method to Precisely Search for the Periodic Orbits of Satellite Relative Motion

National Key Laboratory of Aerospace Flight Dynamics, Northwestern Polytechnical University, Xi’an 710072, China

Received 1 May 2014; Revised 10 July 2014; Accepted 13 August 2014; Published 25 September 2014

Academic Editor: Vivian Martins Gomes

Copyright © 2014 Xiaokui Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaokui Yue, Xuechuan Wang, and Honghua Dai, “A Simple Time Domain Collocation Method to Precisely Search for the Periodic Orbits of Satellite Relative Motion,” Mathematical Problems in Engineering, vol. 2014, Article ID 854967, 15 pages, 2014. doi:10.1155/2014/854967